MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60270
Medical Device Problem Codes Device-Device Incompatibility (2919); Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device embolization occurred.The patient required surgical removal.A left atrial appendage (laa) closure procedure was being performed under transesophageal echocardiography (tee) guidance.Pre-procedure imaging demonstrated challenging laa anatomy.Transseptal puncture was performed using a fixed versacross transseptal system.A 27mm watchman flx pro delivery system and closure device (wds) was initially attempted but was displaced proximally due to the appendage anatomy.A 24mm wds was then attempted but did not achieve adequate compression.The physician subsequently returned to a 27mm wds using a watchman trusteer access system (was).After several positioning attempts, the 27mm wds met release criteria and was released.Following release, the closure device appeared to have shifted.The physician elected to retrieve the closure device and abort the procedure.After recrossing the septum and advancing a biotome for retrieval, the sheath contacted the closure device, causing it to dislodge and embolize into the left ventricular outflow tract (lvot).Percutaneous retrieval from the lvot was attempted but was unsuccessful.Cardiovascular surgery was consulted, and the patient was taken to the operating room, where the closure device was surgically removed and the laa was clipped.The patient was transferred to recovery and is expected to fully recover.It was further reported the patient was kept in the hospital for several days following the surgery then discharged to a rehab facility to help with recovery.
 
Additional Manufacturer Narrative
B2: outcome added: hospitalization - initial or prolonged.B5: information added.H6 impact codes added: hospitalization or prolonged hospitalization and rehabilitation.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50723732
Report Number2124215-2026-48577
Device Sequence Number15992427
Product Code NGV
UDI-Device Identifier00191506004606
UDI-Public(01)00191506004606(17)290412(10)39074835
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60270
Device Catalogue NumberM635WU60270
Device Lot Number0039074835
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date09/10/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured04/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age88 YR
Patient SexFemale